# SDR COEA0718821

- Difficulty date: September 14, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5751 · Ailerons
- Part: Arm
- Part number: S2711201300000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION ON AILERON PENDULUM ARM.  REPLACED ARM.  WO NR 72241/NR 601039.  (K)
